Armenian Journal of Mathematics

On the socles of commutator invariant submodules of {\mathversion{bold}{$QTAG$}}-modules

Hasan, Ayazul (2018) On the socles of commutator invariant submodules of {\mathversion{bold}{$QTAG$}}-modules. Armenian Journal of Mathematics, 10 (7). pp. 1-11. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
238Kb

Abstract

In [8, 7, 9], respectively, socles have been studied with the aid of fully invariant, characteristic and projection invariant submodules of QTAG-modules. Here we focus our attention to the socles of commutator invariant submodules and introduce a new class of modules, which we term commutator socle-regular QTAG-modules. After establishing some crucial properties of commutator socle-regularity, we show that the addition of separable summand to a module does not influence commutator socle-regularity.

Item Type:Article
Subjects:13-xx Commutative rings and algebras
16-xx Associative rings and algebras
ID Code:731
Deposited By:Dr Ayazul Hasan
Deposited On:14 Sep 2018 14:45
Last Modified:14 Sep 2018 14:45

Repository Staff Only: item control page